On anomalous asymptotics of heat kernels

A.F.M. Elst, ter, D.W. Robinson

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

Original languageEnglish
Title of host publicationEvolution equations and their applications in physical and life sciences (Bad Herrenalb, 1998)
EditorsG. Lumer, L. Weis
Place of PublicationNew York
PublisherMarcel Dekker Inc.
Pages89-103
ISBN (Print)0-8247-9010-3
Publication statusPublished - 2000

Publication series

NameLecture Notes in Pure and Applied Mathematics
Volume215
ISSN (Print)0075-8469

Cite this